Speaking as a husband on this issue, I would say I’m qualified to answer it. Here’s why though:
I’ve been on prescription testosterone for 2 years. During that time, my doctor has tweaked my levels every 3 months or so.
During those times when he lowers my weekly injections, my sex drive slowly decreases. I’m a very active, healthy, 35 year old male. I’ve only had intercourse with one woman (my wife) and when we first got married, we were having sex 3 times a day. Sometimes more on weekends.
Now, 13 years later, we have sex about once a week, then for the rest of the time I learned how to masturbate a woman.
My wife would love to have sex more often; and I would too honestly. Thanks to this great product like True Pheromones that makes me so attractive to her eyes.
My hormone levels keep that from becoming a reality however. If there are other guys out there on testosterone, they are probably seeing the same thing happen to them. So women, don’t assume you’re getting ugly or fat or that your husband is cheating. Maybe his hormones are off, like me.